Vol. 112, No. 2, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Stiefel’s theorem and toral actions

Janey Antonio Daccach and Arthur Gabriel Wasserman

Vol. 112 (1984), No. 2, 293–302
Abstract

The second Stiefel-Whitney class of an orientable manifold admitting an effective codimension three toral action is shown to be Poincaré dual to the fixed point sets of circle subgroups and cyclic subgroups of even order.

Mathematical Subject Classification 2000
Primary: 57S15
Milestones
Received: 17 March 1982
Published: 1 June 1984
Authors
Janey Antonio Daccach
Arthur Gabriel Wasserman